IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1243

Title: On Multi-Dimensional Random Walk Models Approximating Symmetric Space-Fractional Diffusion Processes
Authors: Umarov, Sabir
Gorenflo, Rudolf
Keywords: Multi-Dimensional Random Walk
Cauchy Problem
Fractional Diffusion Equation
Pseudo-Differential Operators
Fundamental Solution
Hypersingular Integral
26A33
47B06
47G30
60G50
60G52
60G60
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 1, (2005), 73p-88p
Abstract: In this paper the multi-dimensional analog of the Gillis-Weiss random walk model is studied. The convergence of this random walk to a fractional diffusion process governed by a symmetric operator defined as a hypersingular integral or the inverse of the Riesz potential in the sense of distributions is proved.
Description: Mathematics Subject Classification: 26A33, 47B06, 47G30, 60G50, 60G52, 60G60.
URI: http://hdl.handle.net/10525/1243
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num1-2005-73p-88p.pdf205.97 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback